What causes stomachache near the navel in a child despite being on Duphalac?
Most likely intestine infection of any sort . Provide further details .
* There are different reasons for such tummy ache as intestine infection or others
Kindly provide further details so that I can answer your query completely .
1. Pain - duration , frequency , type , radiation if anywhere .
2. Associated vomiting , fever if any .
3. Any alterations in bowel movements before giving duphalac .
4. Any tests carried out by the doctor or not .
Awaiting for your response .
Intestine infection . Thorough guidelines provided herewith .
* This is due to intestine infection through some sort of bacteria or virus , where
ultrasound report is normal .
* Primary guidelines for better recovery of her
- Allow more liquids in sessions preferably boiled water , coconut water , lemon
juice home made juices , butter milk .
- Give soft , light diet .
- Avoid all dairy fat , junk foods , biscuits , pastries .
- Check that she chews her food thoroughly , does not put any toys inside mouth .
- An antibiotic with GI coverage ( as metronidazole ) is needed to be added in the
drug basket .
* Follow up recommended after 48 hours or early as per the requirement .
Hope I have answered your query. Let me know if I can assist you further.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Navel hernia causes
- What causes navel bleeding from men
- What causes sensitivity around the navel
- What causes painless bruising around the navel
- What causes water to flow from my navel
- Navel infections caused by diabetes
- What causes bloating above the navel?
- What causes severe stomach pain above the navel
- Can duphalac cause green poop
- What causes swelling in inner navel and bloated stomach